Sunday, July 4th

15:00 to 15:30 (ONLINE)

"Entre ser e hacer" HUB Chile - Sound walk in Spanish.

16:00 to 17:00 (REMOTE/ONLINE)

Walkeology and the Wunderkammer of place Fay Stevens (UK) - Walkshop

17:00 to 18:00 (REMOTE/ONLINE)

Walking in(out)doors HUB Switzerland - Walkshop

18:00 to 19:00 (REMOTE/ONLINE)

WOOLGATHERING: Walking the water's edge Woolgatherer's collective - Walkshop

Monday, July 5th

8:30 to 10:00 am Rapid Test, Psarades, entrance of the village.

8:00

Walking into dancing (1st session) Lise Brenner (NL) - Walkshop

10:00 (Parallel Walkshops)

Transforming Visual Elements to Sonic Elements Vasilis Ioakeimidis (EL) *Communicative forms of walking* Georgios Paliatsios (EL)

11:00 to 12:00 (Parallel Walkshops)Walking Journal KIU Collective (NL)Photogrammetry in Walking Art Filippos Kalamaras (EL)

15:00 to 16:00 (ONLINE)

What Moves Between Free and Forced. (Presentation) Jenny Polak and Regini Gloria (US)

17:00 to 18:00 (ONLINE)

Walk the Line Nikos Lamprinos (EL) - Walkshop

18:00 to 19:00 (REMOTE/ONLINE)

Walking Composer Laura Apolonio & Mar Garrido (ES) - Walkshop

19:00 to 20:00 (REMOTE/ONLINE)

Walking with a Question HUB Canada - Walkshop

21:00

Opening Dinner (with registration)

Tuesday, July 6th

8:00 (Parallel Walkshops)
Walking into dancing (2nd session) Lise Brenner (NL)
Natural Mandala Vasiliki Sagkioti (EL)

9:00 (Parallel Walkshops)*The Long Walk* Klitsa Antoniou (CY)*Walking with water* Arba Bekhteshi (AL), REMOTE

10:00 (Parallel Walkshops)

The BODY_PUBLIC Anastasia Polychronidou (EL) *Ephemeral memorials* Anna Piatou (EL)

Self-reflection through walking Lydia Asoniti (EL) & Ioanna Kalogeraki (EL) *Body Walking* Tamsin Grainger (UK) & *Becoming Tree* Andrea Jaeger (UK)

17:00 to 18:00 (REMOTE / ONLINE) Walking a Line Ruth Broadbent - Walkshop

18:00 to 19:00 (REMOTE)

Walk around the block HUB Switzerland - Walkshop

19:00 to 20:00 (REMOTE) *Awareness Walk* Sandra Cowan (CAN) - Walkshop

21:00 to 22:00 (ONLINE) *Walk Listen Café Remote Walking - Walking Prompts*

Wednesday, July 7th

5:00

The symphony of nature Panagiotis Lezes (EL) - Sunrise Walk

8:00

Walking into dancing (3rd session) Lise Brenner (NL) - Walkshop

9:00 (Parallel Walkshops)

The Land of Invisible Presences Yannis Ziogas (EL) *On the naming of places* Clara Gari (ES)

10:00 to 11:00 (Parallel Walkshops)

Happy Tourists-Get Lost Soazic Guezennec (FR) The BODY_PUBLIC Anastasia Polychronidou (EL)

11:00 (Parallel Walkshops)

Grapefruits and Heterotopias Dimitra Nikolopoulou (EL) *On a thin line* Lia Nalbantidou (EL) & Sila Zamani (EL)

18:00 to 19:00 (REMOTE)

Port/Limani HUB Edinburgh - Walkshop

19:00 to 20:00 (REMOTE/ONLINE) LONG DISTANCE ROUNDABOUT Ienke Kastelein (NL) - Walk

Thursday, July 8th

6:30 am

Walking as a Spiritual Question Rania Schoretsaniti (EL) - Walkshop

8:00

Walking into dancing (4th session) Lise Brenner - Walkshop

8:30 to 10:00 am

Rapid Test, Psarades, entrance of the village.

Conference Program (Day 1)

10:15

Arriving at venue and registration Covid

10:45

Opening session conference

11:45 Break 15 min

Session 1 (2 speakers) (45 min + 15 min q&a)
Walter Benjamin Memorial Walk Clara Gari (ES)
Walking as a manifestation of the Other Faye Tzanetoulakou (EL)
Walking as a Spiritual Ouestion Rania Schoretsaniti (EL), artist's presentation.

Moderator: Herman Bashiron Mendolicchio

13:00 Lunch break

14:15 Registration Covid

14:30

Session 2 (3 speakers) (45 min + 15 min q&a)
Performing memory in familiar landscapes Maria Sideri (EL)
Why do we walk in the areas of the Prespa Lakes? Aspasia Voudouri (EL)
Walking in the Land of Invisible Presences Yannis Ziogas (EL), artist's presentation.
Moderator: Lydia Matthews

15:00 (Parallel walkshop) (REMOTE/ONLINE) *Between having and being (sound walk)* HUB Chile

15:30 Break 15 min

15:45

Session 3 (3 speakers) (45 min + 15 min q&a)
The symphony of nature Panagiotis Lezes (EL) artist's presentation
Soundwalk 4.0: Strolls in digital territories Batsis Dimitris (EL)
Supercluster Locative Media. Deep knowledge and agency for a more than human planet.
Geert Vermeire (B) & Fred Adam (ES)
Moderator: Faye Tzanetoulakou (EL)

16:00 (Parallel walkshop) (REMOTE)

Roaming Salon - London and Remote Mary Paterson (UK)

16:45 Break 15 min

17:00

Session 4 (3 speakers) (45 min + 15 min q&a)
The use of Photogrammetry in Walking Art Filippos Kalamaras (EL)
'Swamp Walk, Stepping into the Great Swamp' Janice Yamanaka (US)
Notes on Recording Annie Tsevdomaria (EL)
Moderator: Yannis Ziogas (EL)

18:00 End of Day 1

19:00 to 20:00 (REMOTE/ONLINE)

What questions are better asked from Prespa than elsewhere? Petra Johnson (UK)

21:00 - 22:00 (ONLINE) Walk Listen Café The rhythm of streets

Friday, July 9th

6:00 to 9:00

Question Path to Pili Yannis Ziogas (EL), Christos Ioannidis (EL) - walkshop

8:00 to 9:00

Walking into dancing (5th session) Lise Brenner - walkshop

09:00 to 10:00 (REMOTE)

Windwalking London and Prespa Windwalkers (UK) - walkshop

Arrival at conference venue and registration Covid

10:30

Session 5 (45 min + 15 min q&a)
Stepping up Solidarity Judith Franke (AT)
Wandering Anna Luyten (B)
Walking the Talk: Theory and Praxis in The Public Manoeuvering Strategic System Heather
Contant (IT)
Moderator: Herman Bashiron Mendolicchio

11:30 Break 15 min

11:45

Session 6 (45 min + 15 min q&a)
Walking with cancer: from the basement of Theageneio hospital to the summits of Greek mountains Iordanidis Andreas (EL)
The Long Walk Klitsa Antoniou (CY), artist's presentation.
"Listen – Touch – Feel" Koutsoukou Panagiota (EL)
Moderator: Yannis Ziogas (EL)

12:45 Lunch break

13:00 Registration covid

14:00

Session 7 Part 1 (hybrid) "Pandemic Walking"

Deirdre Heddon, Clare Qualmann, Morag Rose, Maggie O'Neill and Harry Wilson Moderator: Lydia Matthews

Session 7 Part 2 (2 speakers, 30 min + 15 min q&a)
Short trips Sylvie Clairet (FR)
Happy Tourists-Get Lost Soazic Guezennec (FR/D), artist's presentation.
Moderator: Lydia Matthews

16:00 - 18:00
Session 8 - Online panel HUB Cyprus (live)
Walking: The Cyprus Experience, CUT Fine Arts Lab.
Moderator: Klitsa Antoniou

18:00 End of Day 2

18:00 to 19:00 (ONLINE) Final presentation HUB Canada

19:00 (REMOTE) Windwalking London and Prespa Windwalkers (UK)

21:00 to 22:00 (ONLINE) Walk Listen Café Deep mapping and cyber walking

22:00 to 23:00 Screening Is Walking Art Christos Ioannides (EL)

Saturday, July 10th

5:30 to 7:00 *Looking into the light of the labyrinth* Anna Luyten (B)- walkshop

8:00 to 9:00

Walking into dancing (6th session) Lise Brenner (NL)

9:00 to 10:00 (Parallel Walkshops) Walking Journal KIU Collective (NL) Hetero - Topia Annie Tsevdomaria (EL)

10:00 to 11:00 (Parallel Walkshops)
Flyways (sound walk) Geert Vermeire - Simona Vermeire - Stefaan van Biesen (B)
Smart Walking Time Space and Labour Herman Bashiron Mendolicchio (IT)

11:00 to 12:00

Becoming Tree. (REMOTE) Andrea Jaeger (UK)

14:00 Registration Covid

14:15 Session 9

HUBs Brazil, Argentina, Chile, Canada, UK, Switzerland, Cyprus, Corsica, Sardinia Moderators: Yannis Ziogas (EL) and Geert Vermeire (B)

15:45 Break 15 min

16:00 – 17:15 Deliberation 17:15 Break 15 min

17:30 to 18:30 (REMOTE/ONLINE)

Why do we walk during pandemia HUB Brazil – global walk

19:00 to 20:00 (REMOTE)*Listening Walkers. Sound expeditions.* HUB Argentina - live sound walk Prespa/Argentina

21:00 *Final dinner* (with registration)

Sunday July 11th - Saturday July 17th - Online continuation

Daily program - walkshops and Walk Listen Café

Remote (for Prespa): with an avatar (a volunteer) in Prespa of the remote artist, a mobile device is recommended

Online (for the world): a global walkshop

Remote/Online: combination of both

Full details: https://walklistencreate.org/walkingevent/walking-as-a-question/

Facebook: https://www.facebook.com/WAC-Walking-Arts-Encounters-Conference-110510734595955

Instagram: https://www.instagram.com/wac.walking.arts.encounters/

User forum (announcements, discussions, introductions): <u>https://walklistencreate.org/forums/forum/walking-as-a-question/</u>